IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Katsuyoshi Iida (Tokyo Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)

Conference Date Wed, Oct 12, 2011 09:50 - 17:15
Topics Network R & D Testbed Operation and Utilization, etc. 
Conference Place  
Transportation Guide http://g-city.net/access.shtml
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Wed, Oct 12 AM 
09:50 - 11:40
  09:50-10:00 Opening ( 10 min. )
(1) 10:00-10:25 JGN-X Shinji Shimojo (NICT)
(2) 10:25-10:50 Actual State and Future Expansion of SINET4
-- High Availability Network Supporting Various Services --
IA2011-14
Michihiro Aoki (NII)
(3) 10:50-11:15 APAN's Role and the Challenges IA2011-15 Kazunori Konishi (Cyber Univ.), Shigeki Goto (Waseda)
(4) 11:15-11:40 Network and Authentication Infrastructure for HPCI IA2011-16 Kento Aida (NII), Manabu Higashida (Osaka University), Shigeo Urushidani, Eisaku Sakane (NII), Katsushi Kobayashi (RIKEN), Michihiro Aoki (NII), Yutaka Ishikawa (The University of Tokyo)
  11:40-13:00 Lunch Break ( 80 min. )
Wed, Oct 12 PM 
13:00 - 14:15
(5) 13:00-13:25 Seismic observation network and surveillance study activities immediately after the 2011 off the Pacific coast of Tohoku Earthquake IA2011-17 Kiyoshi Takano, Hiroshi Tsuruoka, Taku Urabe, Shigeki Nakagawa, Satoshi Miura (Tokyo Univ.)
(6) 13:25-13:50 High sensitivity radio interferometer by high speed communication lines IA2011-18 Yusuke Kono, Tomoaki Oyama, Shota Mizuno, Shunsaku Suzuki, Takeshi Bushimata, Noriyuki Kawaguchi (NAOJ)
(7) 13:50-14:15 Role of ICEPP regional analysis center in ATLAS experiment at LHC IA2011-19 Tomoaki Nakamura, Tetsuro Mashimo, Nagataka Matsui, Hiroyuki Matsunaga, Hiroshi Sakamoto, Ikuo Ueda (Univ. of Tokyo)
  14:15-14:30 Break ( 15 min. )
Wed, Oct 12 PM 
14:30 - 15:45
(8) 14:30-14:55 Network Services Interface
-- An open standard for dynamic circuit service interoperability --
IA2011-20
Tomohiro Kudoh (AIST), Guy Roberts (DANTE), Inder Monga (ESnet)
(9) 14:55-15:20 VPN-based Future Internet that prevents routing table size explosion (3)
-- ISP networks built over one or more carrier networks --
IA2011-21
Hisao Furukawa (DSRI), Shoji Miyaguchi (formerly NTT)
(10) 15:20-15:45 IP virtualize service on JGN-X Seiichi Yamamoto (The Univ. of Tokyo), Kazumasa Kobayashi (Kurashiki Univ. of Science and The Arts), Eiji Kawai (NICT), Shinji Shimojo (Osaka Univ.)
  15:45-16:00 Break ( 15 min. )
Wed, Oct 12 PM 
16:00 - 17:15
(11) 16:00-16:25 A Prototype of Electricity Consumption Visualization System in University Building And Its Evaluation IA2011-22 Hironori Shigeta, Tomohiro Mashita, Haruo Takemura (Osaka Univ.)
(12) 16:25-16:50 Micro-Data Center on TELCO-POP for distributed network service infrastructure
-- none --
IA2011-23
Katsushi Kobayashi (RIKEN), Kazuyuki Shudo (TITECH), Kiyoshi Ishida, Shigeru Yamamoto, Takashi Sogabe (IIJ)
(13) 16:50-17:15 A big data processing cluster for monitoring large scale L7/L8 networks
-- Key issues of cloud computing for buidling Testbed architecture --
IA2011-24
Ruo Ando, Shinsuke Miwa (NICT)
  17:15-17:20 Student Awards ( 5 min. )
  17:20-17:30 Closing ( 10 min. )
  17:30-19:30 Reception ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 17 minutes for presentation and 8 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2011-09-12 09:37:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan